On the Matrix Domain in the Sequence u

Tuğ, Orhan (2017) On the Matrix Domain in the Sequence u. Eurasian Journal of Science and Engineering, 3 (1). pp. 204-211. ISSN 24145629

[img] Text (Published Research Article)
eajse.v3i1sip204.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (556kB)
Official URL: http://dx.doi.org/10.23918/eajse.v3i1sip204

Abstract

In this paper, I introduce a new sequence space as u the domain of four dimensional generalized difference matrix and as a generalization of the series space . I give some topological properties with some inclusion relations. Moreover, I calculate beta(u)- and gamma- duals of the new sequence space . In the last section I characterize some matrix classes and I conclude B (u) the paper with some important results.

Item Type: Article
Uncontrolled Keywords: Generalized Difference Matrix, Matrix Domain, Matrix Transformations, Dual of Sequence Spaces
Subjects: Q Science > QA Mathematics
Divisions: Ishik Eurasian Journal of Science and Engineering > VOL 3, NO 1 (2017)
Depositing User: Depositor @ Ishik University
Date Deposited: 24 Apr 2018 17:42
Last Modified: 24 Apr 2018 17:42
URI: http://eprints.ishik.edu.iq/id/eprint/47

Actions (login required)

View Item View Item